Document Type

Article

Publication Date

5-2-2016

Publication Source

Nonautonomous Dynamical Systems

Abstract

In [10] the first author used Lyapunov functionals and studied the exponential stability of the zero solution of nite delay Volterra Integro-dierential equation. In this paper, we use modified version of the Lyapunov functional that were used in [10] to obtain criterion for the stability of the zero solution of the infinite delay nonlinear Volterra integro-dierential equation

x′(t) = Px(t) + t−∞ C(t, s)g(x(s))ds.

Inclusive pages

14-23

ISBN/ISSN

2353-0626

Document Version

Published Version

Comments

This document was made available for download in accordance with the publisher's policy on self-archiving. It is licensed under a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND 4.0)

DOI: https://doi.org/10.1515/msds-2016-0002

Permission documentation on file.

Publisher

De Gruyter Open

Volume

3

Issue

1

Volume

3

Issue

1

Peer Reviewed

yes


Share

COinS